The bilocal generalization of the Schrödinger-Gordon equation

Horváth, J. I.: The bilocal generalization of the Schrödinger-Gordon equation. Acta physica et chemica, (1) 1-4. pp. 25-28. (1955)

[img] Cikk, tanulmány, mű
phys_chem_001_025-028.pdf

Download (502kB)
Item Type: Article
Journal or Publication Title: Acta physica et chemica
Date: 1955
Volume: 1
Number: 1-4
Page Range: pp. 25-28
ISSN: 0001-6721
Language: angol
Uncontrolled Keywords: Fizika
Additional Information: Bibliogr.: 28. p.
Date Deposited: 2016. Oct. 17. 09:27
Last Modified: 2016. Oct. 17. 09:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/23443

Actions (login required)

View Item View Item